Hypertensive Crisis: The Causative Effects of Nonsteroidal Anti- Inflammatory DrugsKevin Landefeld*, Holly Gonzales and Gary E Sander
Department of Medicine, Tulane Heart and Vascular Institute, Tulane School of Medicine, USA
- *Corresponding Author:
- Kevin Landefeld
Department of Medicine
Tulane Heart and Vascular Institute
Tulane School of Medicine, USA
Tel: +1 504-988-5152
E-mail: [email protected]
Received Date: June 17, 2016; Accepted Date: September 20, 2016; Published Date: September 26, 2016
Citation: Landefeld K, Gonzales H, Sander GE (2016) Hypertensive Crisis: The Causative Effects of Nonsteroidal Anti-Inflammatory Drugs. J Clin Case Rep 6:860. doi: 10.4172/2165-7920.1000860
Copyright: © 2016 Landefeld K, et al. This is an open-access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.
62-year-old female presents with hypertensive urgency while taking daily NSAIDs. This case demonstrates the effect of NSAIDs on BP, an often over-looked etiology of secondary hypertension. The detrimental effects of NSAIDs upon blood pressure have been well documented. The report reiterates and reviews the severity of the problem. We will review the existing literature and discuss the importance of small increases in blood pressure. This paper has not been submitted elsewhere, is not under review, or published previously and all of the authorship are aware of and approve the manuscript being submitted to this journal.